# SDR UALA2013052903737

- Difficulty date: May 26, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 47,494 hours, 5,727 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Condition: Disintegrated
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT A/C PACK COUPLING CONNECTING LEFT DIFFUSER TO LEFT HEAT EXCHANGER DISINTEGRATED.   REPLACED CONNECTING COUPLING, IAW AMM 21-52-10.
